# SDR FDEA201103171054

- Difficulty date: March 17, 2011
- Submitted: March 17, 2011
- Operation: Air carrier
- Aircraft: N443FE
- Make and model: Airbus A310-203
- Aircraft serial: 283
- Aircraft time: 42,386 hours, 21,622 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 53985240204
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE TAIL SECTION EXTERNAL SKIN AT FR87, BETWEEN STR5L AND 6L, CORROSION ON SPLICE PLATE, ABOUT 4   SQUARE INCHES.  REPAIRED FUSELAGE EXTERIOR SKIN AT FR87 BETWEEN STR 5L AND STR 6L IAW EA,6-5310-145562 FUSELAGE -FR87 SKIN.
